cough-cold-icon

Fever,cold and cough

After giving anti biotic the child is experiencing dysentery. Plz suggest what needs to be done to stop it.
views-icons 35 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello hello it happens due to the antibiotic but then I need to know to what extent it's happening so that I can decide whether to continue the tablet or I need to change secondly make sure that the child is hydrated as dehydration will be very soon in case of children... Make sure that your child is feeding well and need a pediatrician soon thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... One in five children who take antibiotics will develop diarrhea.common in under 2 children.. Usually it's mild diarrhea... Encourage him to take more fluid so that he should not left dehydrated.. Consult pediatrician in nearest hospital... Probiotics may help in this condition..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
Only ORS and lactobacillus syp
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO